MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3231-40Q
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Discomfort (2330); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer report number: 2017865-2020-01553; related manufacturer report number: 2017865-2020-01554; related manufacturer report number: 2017865-2020-01555.It was reported that the patient presented in the hospital.The patient's device was explanted due to an unspecified reason.After the procedure, it was noted that the leads had pulled back.The leads were capped and replaced.
 
Event or Problem Description
New information received noted that the patient had received an inappropriate shock.Also, there was loss of capture noted on the left ventricular lead.

Brand Name
UNIFY CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9674167
Report Number2017865-2020-01552
Device Sequence Number2784068
Product Code NIK
UDI-Device Identifier05414734504393
UDI-Public05414734504393
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Model NumberCD3231-40Q
Device Catalogue NumberCD3231-40Q
Device Lot Number3399254
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight147